Artículo

Covering functors without groups

De la Peña Mena, José Antonio ; Redondo, Maria Julia Icon

Otros responsables

Fecha

06/2009

Editorial

Academic Press Inc Elsevier Science

Revista

Journal of Algebra

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

0021-8693

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

Coverings in the representation theory of algebras were introduced for the Auslander-Reiten quiver of a representation-finite algebra in [Ch. Riedtmann, Algebren, Darstellungsköcher, Überlagerungen und zurüch, Comment. Math. Helv. 55 (1980) 199-224] and later for finite-dimensional algebras in [K. Bongartz, P. Gabriel, Covering spaces in representation theory, Invent. Math. 65 (3) (1982) 331-378; P. Gabriel, The universal cover of a representation-finite algebra, in: Proc. Representation Theory I, Puebla, 1980, in: Lecture Notes in Math., vol. 903, Springer, 1981, pp. 68-105; R. Martínez-Villa, J.A. de la Peña, The universal cover of a quiver with relations, J. Pure Appl. Algebra 30 (3) (1983) 277-292]. The best understood class of covering functors is that of Galois covering functorsF : A → B determined by the action of a group of automorphisms of A. In this work we introduce the balanced covering functors which include the Galois class and for which classical Galois covering-type results still hold. For instance, if F : A → B is a balanced covering functor, where A and B are linear categories over an algebraically closed field, and B is tame, then A is tame.

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd